# SDR AU510001691

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cirrus SR22
- Engine: Cont IO550N
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 20139001
- Condition: Leaking
- Location: Fuel System
- Part time: 155 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SUPPLY PIPE P/N 20139-001 AND FUEL RETURN PIPE P/N 20138-001 LEAKING AT `TEE` FITTING. `TEE` FITTINGS ARE PART OF THE FERRY TANK SYSTEM AND SHOULD BE REMOVED WHEN THE FERRY TANK IS REMOVED.  PIPE FLARES WERE POORLY MANUFACTURED.  INCORRECT PART.
